Alert archive / South Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Aug 7, 2012, 2:51 PM EDT for Darlington County, Marlboro County, South Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 2:51 PM EDT (18:51 UTC)
- Expired
- Aug 7, 2012, 3:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Wilmington, NC
Counties Darlington County, SC, Marlboro County, SC
The radar
The Columbia radar (KCAE), 129 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 984 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
036
WWUS82 KILM 071851
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
251 PM EDT TUE AUG 7 2012
SCZ017-023-071945-
DARLINGTON-MARLBORO-
251 PM EDT TUE AUG 7 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS MARLBORO AND DARLINGTON
COUNTIES THROUGH 345 PM EDT...
AT 250 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS...FROM LYDIA...TO JUST NORTH OF BENNETTSVILLE...MOVING
EAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...DARLINGTON...
HARTSVILLE...AUBURN...BROWNSVILLE...CHAVISTOWN...CLIO...DARLINGTON
RACEWAY...DOVESVILLE...DUNBAR...FLOYD AND LYDIA.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3450 8001 3449 7988 3454 7983 3460 7981
3462 7978 3469 7987 3481 7977 3481 7967
3463 7945 3432 7963 3416 8015 3420 8012
3423 8012 3430 8016
TIME...MOT...LOC 1850Z 252DEG 15KT 3447 7993
$$
WEISSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Aug 7, 1:30 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 7, 1:30 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 130 PM EDT TUE AUG 7 2012 .SYNOPSIS... RAIN AND THUNDERSTORMS CAN BE EXPECTED TODAY CONTINUING INTO AT LEAST PART OF WEDNESDAY. THURSDAY AND FRIDAY SHOULD SEE ONLY SCATTERED ACTIVITY. A COLD FRONT WILL INCREASE THE CHANCE OF RAIN ONCE AGAIN FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1030 AM TUESDAY...THOUGH WE ARE EXPERIENCING A LULL IN ACTIVITY OVER MUCH OF THE AREA...EXPECTATIONS FOR THE AFTERNOON ARE LARGELY UNCHANGED. PREVIOUS DISCUSSION FROM 630 AM FOLLOWS. HAVE RAISED POPS TO CATEGORICAL FOR EARLY THIS MORNING OVER THE CAPE FEAR REGION AND OUR FAR INLAND COUNTIES AS SHOWERS AND THUNDERSTORMS CONTINUE TO TRACK NORTHEAST ACROSS THESE AREAS. OTHERWISE...FORECAST CONTINUES AS DESCRIBED IN PREVIOUS DISCUSSION BELOW: A VERY MOIST AND CONVECTIVELY ACTIVE DAY AND EVENING IN STORE AS A DEEP PLUME OF TROPICAL MOISTURE ADVECTS ACROSS THE FORECAST AREA. MODEL SOUNDINGS AND WV SATELLITE LOOPS SHOW A DEEP MOIST COLUMN WILL SOON ENVELOPE THE EASTERN CAROLINAS...WITH P/W VALUES INCREASING TO AROUND 2.25 INCHES BY AROUND NOON. COLUMN WILL BE NEARLY SATURATED AND AIR MASS WILL BECOME MARGINALLY UNSTABLE AS LONG WAVE TROUGH DEEPENS OVER EASTERN CONUS. CONSIDERING THE LIKELIHOOD THAT MOST ALL LOCATIONS WILL SEE MEASURABLE RAINFALL TODAY...AM RAISING POPS TO A CATEGORICAL 100 PERCENT...PEAKING DURING THE AFTERNOON HOURS. QPF EVENT TOTALS WILL BE IN THE ONE INCH RANGE...WITH HIGHER AMOUNTS POSSIBLE LOCALLY. STORMS AND SHOWERS WILL BE MOVING AT A GOOD CLIP...TO THE NE AT AROUND 15 KTS...OTHERWISE WOULD SERIOUSLY CONSIDER SOME SORT OF FLOOD WATCH PRODUCT FOR MINOR FLOODING. WILL HIGHLIGHT POSSIBILITY IN HWO FOR NOW. CONSIDERING EXTENSIVE CLOUD COVER WILL KEEP TEMPERATURE THIS AFTERNOON BELOW CLIMO...MID TO UPPER 80S MOST LOCATIONS. OVERNIGHT LOWS AROUND NORMAL...LOWER 70S MOST PLACES AND MID 70S AT THE BEACHES. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 3:00 AM TUESDAY...WET SCENARIO WILL LIKELY PERSIST INTO AT LEAST PART OF THE DAY WEDNESDAY AS THE GFS IS A LITTLE QUICKER TO MOVE THE MID LEVEL FORCING...THE 200MB JET...OFF TO THE EAST AS OPPOSED TO THE NAM. MAINTAINED CHANCE POPS FOR THE DAY TAPERING OFF SLIGHTLY AFTER 1800 UTC. NUMERICAL GUIDANCE IS SHOWING THIS TREND AS WELL. THURSDAY LOOKS MORE LIKE A TYPICAL PIEDMONT TROUGH/SEA BREEZE DAY. RELATIVELY COOL HIGHS FOR WEDNESDAY RETURN TO NEAR NORMAL THURSDAY WITH MORE INSOLATION. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 3:00 AM TUESDAY...MEDIUM RANGE GUIDANCE STILL ADVERTISING A RATHER ACTIVE PERIOD WITH EAST COAST TROUGHING AND RIDGING ACROSS THE ROCKIES. SURFACE FEATURES INCLUDED A COLD FRONT MOVING ACROSS THE TENNESSEE VALLEY FRIDAY AND BISECTING THE AREA SATURDAY BEFORE INCHING EAST SUNDAY. THE BEST COUPLING OF OMEGA WITH THE FRONT AND UPPER LEVEL JET DYNAMICS OCCURS SATURDAY. IT IS WORTH NOTING THE 200MB JET LOOKS STRONGER THAN THE EVENT TODAY SO IT COULD BE INTERESTING. FRIDAY LOOKS LIKE MORE OF A TRADITIONAL SEA BREEZE/PIEDMONT TROUGH TYPE OF DAY WHEREAS SUNDAY MAY SEE A LULL AS THE LEFT EXIT REGION ROTATES ACROSS THE AREA. NO CHANGES TO TEMPERATURE FORECAST. && .AVIATION /18Z TUESDAY THROUGH SATURDAY/... AS OF 18Z...AN ALREADY LARGE AREA OF CONVECTION WILL CONTINUE TO EXPAND THIS AFTERNOON...PARTICULARLY ALONG THE COAST WHERE THE BEST HEATING HAS OCCURRED. WITH PWATS OVER TWO INCHES...VISIBILITIES WILL BE PREDOMINATELY MVFR WITH LIFR CONDITIONS LIKELY A FEW TIMES AN HOUR. WINDS WILL BE PREDOMINATELY BELOW 10 KTS...WITH GUST TO 20 KTS IN THE STRONGER CONVECTION. MODELS INDICATE WAVES OF PRECIPITATION THROUGH THE OVERNIGHT HOURS...AGAIN MAINLY ALONG THE COAST. THE INLAND TERMINALS WILL SEE A WIND SHIFT TO THE WEST TOWARD MIDNIGHT...AND THIS WILL EFFECTIVELY SHUT OFF MOST OF THE PRECIPITATION. WEDNESDAY...SHOWERS MAY LINGER ALONG THE COAST IN THE DEEPEST MOISTURE...WITH MAINLY A LIGHT WESTERLY WIND. EXTENDED OUTLOOK...MVFR/IFR VSBYS AND LOW CEILINGS FROM BR/FG POSSIBLE EACH MORNING WITH DAILY THREAT FOR PREDOMINATELY DIURNALLY DRIVEN CONVECTION. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 1030 AM...FORECAST FOR THE AFTERNOON REMAINS THE SAME. PREVIOUS DISCUSSION FROM 630 AM FOLLOWS. NO CHANGES TO THE ON PRESENT FORECAST. HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL KEEP UP A GENERALLY S TO SWLY FLOW OVER THE WATERS THROUGH THE NEAR TERM...WITH WINDS IN THE 10 TO 15 KT RANGE. SEAS WILL NOT VARY MUCH FROM PRESENT 3 FT RANGE. SHORT TERM /6 AM WEDNESDAY THROUGH THURSDAY NIGHT/...AS OF 3:00 AM TUESDAY...WIND FIELDS WILL SHOW A LITTLE MORE DEFINITION WEDNESDAY AS A RESPECTABLE SHORTWAVE MOVES ACROSS THE WATERS. SHOULD SEE SOUTHWEST WINDS 10-15 KNOTS CLOSER TO THE HIGHER END OF THE RANGE MOST OF THE DAY. WEAKER PATTERN...SIMILAR TO WHAT WE HAVE SEEN RECENTLY DEVELOPS THURSDAY WITH WINDS NEAR 10 KNOTS. WAVEWATCH SEAS ARE CONSISTENT WITH 2-4 FEET. LONG TERM /FRIDAY THROUGH SATURDAY/... AS OF 3:00 AM TUESDAY...SOUTHWEST FLOW WILL CONTINUE TROUGH THE PERIOD. WIND FIELDS WILL INCREASE IN INTENSITY AS A FRONT MOVES CLOSER TO THE AREA SATURDAY. SPEEDS INCREASES FROM 10-15 KNOTS FRIDAY TO A HEALTHY 20-25 KNOTS SATURDAY. THE LATEST WAVEWATCH GUIDANCE REFLECTS THE STRONGER WINDS WITH SIX FOOTERS ACROSS THE OUTER WATERS SATURDAY. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...SHK NEAR TERM...RAN SHORT TERM...SHK LONG TERM...SHK AVIATION...43
Hazardous weather outlook, Aug 7, 4:18 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 418 AM EDT TUE AUG 7 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-080830- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 418 AM EDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD RAINFALL TODAY COULD LEAD TO THE LOCALIZED MINOR FLOODING OF LOW-LYING AREAS...ROADS AND DITCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-080830- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 418 AM EDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 7, 12:23 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1223 PM EDT TUE AUG 7 2012
NCZ107>109-071715-
COASTAL NEW HANOVER-INLAND BRUNSWICK-INLAND NEW HANOVER-
1223 PM EDT TUE AUG 7 2012
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS EASTERN BRUNSWICK AND
NEW HANOVER COUNTIES THROUGH 115 PM EDT...
AT 1222 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN...FROM BOLIVIA...TO WILMINGTON...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE LELAND...WILMINGTON...BATARORA...
BAYSHORE...BISHOP...BOILING SPRING LAKES...CASTLE HAYNE...
MASONBORO...MILL CREEK...MYRTLE GROVE...OGDEN AND PHOENIX.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3416 7783 3411 7785 3407 7793 3410 7794
3405 7798 3400 7812 3421 7825 3423 7825
3437 7790 3437 7788 3439 7784 3438 7781
3436 7781 3432 7777 3430 7777 3429 7771
TIME...MOT...LOC 1622Z 242DEG 11KT 3422 7789
WEISSSpecial weather statement, Aug 7, 12:51 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1251 PM EDT TUE AUG 7 2012
NCZ099-109-SCZ053-054-071745-
COASTAL HORRY-COLUMBUS-INLAND BRUNSWICK-INLAND HORRY-
1251 PM EDT TUE AUG 7 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS HORRY...BRUNSWICK AND
COLUMBUS COUNTIES THROUGH 145 PM EDT...
AT 1251 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS...FROM GORETOWN...TO BUCKSPORT...MOVING EAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE CONWAY...LITTLE RIVER...MYRTLE
BEACH...NORTH MYRTLE BEACH...RED HILL...SOCASTEE...ALLSBROOK...ASH...
BROOKSVILLE...BUCKSPORT...BUCKSVILLE AND CHERRY GROVE BEACH.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3366 7915 3369 7917 3409 7893 3407 7850
3392 7854 3390 7860 3387 7856 3384 7857
3379 7872 3365 7892
TIME...MOT...LOC 1651Z 265DEG 12KT 3385 7890
WEISSSpecial weather statement, Aug 7, 1:00 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
100 PM EDT TUE AUG 7 2012
NCZ105>108-071745-
COASTAL NEW HANOVER-COASTAL PENDER-INLAND NEW HANOVER-INLAND PENDER-
100 PM EDT TUE AUG 7 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN NEW HANOVER AND
EASTERN PENDER COUNTIES THROUGH 145 PM EDT...
AT 100 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MOORETOWN...OR ABOUT 13 MILES NORTHEAST OF WILMINGTON...MOVING
NORTHEAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE EDGECOMB...HAMPSTEAD...MOORETOWN...
ROCKY POINT...SCOTTS HILL...SURF CITY...TOPSAIL...TOPSAIL BEACH AND
WOODSIDE.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3438 7760 3425 7775 3443 7792 3459 7762
3448 7757 3447 7754 3446 7753 3445 7753
3444 7751 3443 7752
TIME...MOT...LOC 1700Z 242DEG 19KT 3439 7777
WEISSSpecial weather statement, Aug 7, 1:35 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
135 PM EDT TUE AUG 7 2012
NCZ096-099-105-071830-
BLADEN-COLUMBUS-INLAND PENDER-
135 PM EDT TUE AUG 7 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS PENDER...BLADEN AND COLUMBUS
COUNTIES THROUGH 230 PM EDT...
AT 134 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS...FROM GARLAND...TO CLARENDON...MOVING EAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE WHITEVILLE...CARVERS...COUNCIL...
CRUSOE ISLAND...CURRIE...DELCO...ELKTON...EMERSON...FREEMAN...
HALLSBORO...KELLY AND LAGOON.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3475 7838 3470 7836 3467 7832 3461 7831
3457 7825 3473 7811 3473 7793 3435 7807
3434 7808 3435 7808 3437 7815 3422 7826
3420 7837 3416 7841 3417 7851 3415 7853
3413 7885 3477 7844 3477 7841
TIME...MOT...LOC 1734Z 252DEG 17KT 3433 7852
WEISSSpecial weather statement, Aug 7, 2:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
251 PM EDT TUE AUG 7 2012
SCZ017-023-071945-
DARLINGTON-MARLBORO-
251 PM EDT TUE AUG 7 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS MARLBORO AND DARLINGTON
COUNTIES THROUGH 345 PM EDT...
AT 250 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS...FROM LYDIA...TO JUST NORTH OF BENNETTSVILLE...MOVING
EAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...DARLINGTON...
HARTSVILLE...AUBURN...BROWNSVILLE...CHAVISTOWN...CLIO...DARLINGTON
RACEWAY...DOVESVILLE...DUNBAR...FLOYD AND LYDIA.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3450 8001 3449 7988 3454 7983 3460 7981
3462 7978 3469 7987 3481 7977 3481 7967
3463 7945 3432 7963 3416 8015 3420 8012
3423 8012 3430 8016
TIME...MOT...LOC 1850Z 252DEG 15KT 3447 7993
WEISSThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 11:54 AM EDT | Areal Flood Advisory | ILM | Horry | 81 min |
| Aug 7, 12:51 PM EDT | Special Weather Statement | ILM | Horry | 54 min |
| Aug 7, 3:48 PM EDT | Areal Flood Advisory | ILM | Darlington, Marlboro | 48 min |
| Aug 7, 12:23 PM EDT | Special Weather Statement | ILM | New Hanover | 52 min |
| Aug 7, 1:00 PM EDT | Special Weather Statement | ILM | Pender | 45 min |
| Aug 7, 1:35 PM EDT | Special Weather Statement | ILM | Bladen, Columbus | 55 min |
| Aug 7, 2:03 PM EDT | Areal Flood Advisory | ILM | Bladen | 87 min |
| Aug 7, 4:00 PM EDT | Areal Flood Advisory | ILM | Robeson | 85 min |
| Aug 7, 7:45 PM EDT | Areal Flood Advisory | ILM | Pender | 2 hr |
Nearby
Special Weather Statements in South Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.